# SDR 2007UALA04878

- Difficulty date: November 29, 2007
- Submitted: November 30, 2007
- Operation: Air carrier
- Aircraft: N914UA
- Make and model: Boeing 737522
- Aircraft serial: 25381
- Aircraft time: 44,826 hours, 32,261 cycles
- Engine: Cfmint CFM563C1
- Engine time: 48,549 hours, 29,634 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

NR 2 ENGINE SHUT DOWN DUE TO LOSS OF ENGINE OIL.  LANDED UNDER AMBER ALERT AND TAXIED TO GATE.   FOUND STARTER CARBON SEAL FAILED WITH AN INTERNAL LEAK ON STARTER.   REPLACED NR 2 ENGINE STARTER DRIVE CARBON SEAL.  RAN ENGINE, NO FURTHER LEAKS NOTED, ALL QUANTITIES, AND PRESSURES NORMAL.
